Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Nardil, new side effect; swollen ankles

Posted by stargazer2 on June 2, 2007, at 16:48:05

In reply to I'm thinking everyone has flatuence on Nardil .... stargazer2, posted by UgottaHaveHope on June 1, 2007, at 9:53:17

Today I woke up with a new side effect of Nardil: swollen ankles. It is quite pronounced on both my external and internal malleolus (ankles). This was not present in the first few weeks of Nardil, so it is a later effect but obviously I'm concerned because it is quite obvious and I'm wondering if it is caused by a touch of CHF (congestive heart failure) Anyone else with this side effect and if so, what was done to relieve the swelling other than telling you to elevate your legs as much as possible. Was Lasix ever prescribed for this or another diuretic? Perhaps a natural diuretic since I tend to have low BP and a diuretic may cause my BP to drop further...
My ankles were never thin to begin with, so now they really are prominent and they ache.

Stargazer


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:stargazer2 thread:760120
URL: http://www.dr-bob.org/babble/20070524/msgs/760923.html